# SDR CA960802202

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388222
- Condition: Torn
- Location: Oil Cap
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW NOTICED OIL PRESSURE FLUCTUATING. ENGINE SHUTDOWN AND SINGLE ENGINE LANDING ACCOMPLISHED. MAINTENANCE FOUND OIL DIPSTICK O-RING HAD BEEN PINCHED AND OIL WAS BLOWN OVERBOARD.
